Approximation approach to periodic BVP for fractional differential systems

Michal Fečkan*, Kateryna Marynets

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

We give a new approach of investigation and approximation of solutions of fractional differential systems (FDS) subjected to periodic boundary conditions. According to the main idea of the numerical–analytic technique, we construct a sequence of functions that it proved to be convergent. It is shown that the limit function of the constructed sequence satisfies a modified FDS and periodic conditions. It is a solution of the given periodic BVP, if the corresponding determined equation has a root. An example of fractional Duffing equation is also presented to illustrate the theory.

Original languageEnglish
Pages (from-to)3681-3692
Number of pages12
JournalEuropean Physical Journal: Special Topics
Volume226
Issue number16-18
DOIs
Publication statusPublished - 1 Dec 2017
Externally publishedYes

Fingerprint

Dive into the research topics of 'Approximation approach to periodic BVP for fractional differential systems'. Together they form a unique fingerprint.

Cite this